On a class of $N(k)$-quasi einstein manifolds
Commun. Korean Math. Soc. 2011 Vol. 26, No. 4, 623-634
https://doi.org/10.4134/CKMS.2011.26.4.623
Published online December 1, 2011
Avik De, Uday Chand De, and Abul Kalam Gazi
Kolkata 700019, Kolkata 700019, Kolkata 700125
Abstract : The object of the present paper is to study $N(k)$-quasi Einstein manifolds. Existence of $N(k)$-quasi Einstein manifolds are proved. Physical example of $N(k)$-quasi Einstein manifold is also given. Finally, Weyl-semisymmetric $N(k)$-quasi Einstein manifolds have been considered.
Keywords : quasi Einstein manifolds, $N(k)$-quasi Einstein manifolds, pseudo Ricci symmetric spacetimes, conformal curvature tensor
MSC numbers : 53C25, 53Z05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd